Alexei Venkov

Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$. / Venkov, Alexei.

In: Soviet Mathematics. Doklady, Vol. 12, 1971, p. 1363-1366.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{e2a36ae06c6911deb2cc000ea68e967b,
title = "Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$",
author = "Alexei Venkov",
note = "Translation from Dokl. Akad. Nauk SSSR 200, 366-268 (1971) (Russian)",
year = "1971",
language = "English",
volume = "12",
pages = "1363--1366",
journal = "Soviet Mathematics. Doklady",
issn = "0197-6788",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - Expansion in automorphic eigenfunctions of the Laplace operator and the Selberg trace formula in the space $SO_o(n,1)/SO(n).$

AU - Venkov, Alexei

N1 - Translation from Dokl. Akad. Nauk SSSR 200, 366-268 (1971) (Russian)

PY - 1971

Y1 - 1971

M3 - Journal article

VL - 12

SP - 1363

EP - 1366

JO - Soviet Mathematics. Doklady

T2 - Soviet Mathematics. Doklady

JF - Soviet Mathematics. Doklady

SN - 0197-6788

ER -